# SDR CA120223011

- Difficulty date: February 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,815 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Cap
- Part number: M2918
- Condition: Fractured
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 1068291018
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING BY MAINTENANCE FOR A HARD STARTING RT ENGINE, MAINTENACE FOUND ONE ENTIRE SIDE OF MAGNETO CAP FRACTURED AWAY.  2 SIDEWALL PIECES FOUND IN AFT LOWER COWLING. UNABLE TO DETERMINE CAUSE.  MAGNETO PRESSURIZATION VALVE AND SYS CHECKED SERVICEABLE.  MAGNETO ASSY.  REPLACED.
